Chronometric invariance and the problem of gravitational energy
Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 809-811
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_4_a18,
author = {N. V. Mitskevich and Jos\'e D. Mujica},
title = {Chronometric invariance and the problem of gravitational energy},
journal = {Doklady Akademii Nauk},
pages = {809--811},
year = {1967},
volume = {176},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a18/}
}
N. V. Mitskevich; José D. Mujica. Chronometric invariance and the problem of gravitational energy. Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 809-811. http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a18/